Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 4-5, Pages 389-411

Robust stochastic maximum principle: Complete proof and discussions

CINVESTAV-IPN, Departimento de Control Automatico, AP 14-740, CP 07300, Mexico D.F., Mexico

Received 7 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alex S. Poznyak, “Robust stochastic maximum principle: Complete proof and discussions,” Mathematical Problems in Engineering, vol. 8, no. 4-5, pp. 389-411, 2002.